Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 57, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Jul 11, 2007, 6:26 PM CDT for Morris County, Texas. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 11, 2007, 6:26 PM CDT (23:26 UTC)
- Expired
- Jul 11, 2007, 7:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Shreveport, LA
- Area
- Whole counties
County Morris County, TX
The radar
The Shreveport radar (KSHV), 111 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 6:26 PM CDT | FLASH FLOOD | Daingerfield, TX | HIGH WATER ON US 259 IN THE CITY |
| Jul 11, 6:26 PM CDT | FLASH FLOOD | Omaha, TX | HIGH WATER AT INTERSECTION OF US 67 AND US 259 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 11.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1880 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KSHV 112326
FFWSHV
TXC343-120030-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
626 PM CDT WED JUL 11 2007
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MORRIS COUNTY IN NORTHEAST TEXAS...
* UNTIL 730 PM CDT
* AT 622 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO US 259 AND
I 30 INTERSECTION...ROCKY BRANCH...OMAHA AND NAPLES
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3332 9477 3332 9473 3329 9467 3289 9467
3289 9471 3290 9471 3298 9480 3336 9481
$$
24What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 3:30 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jul 11, 3:30 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 330 PM CDT WED JUL 11 2007 .DISCUSSION... NORTHWEST FLOW SETTING UP ALOFT AS SHEAR AXIS MOVES EAST OF THE AREA. A LITTLE CONVECTION IS TRYING TO GET STARTED ACROSS THE I20 CORRIDOR OF LOUISIANA...AND THE I30 CORRIDOR OF NORTH EAST TEXAS THIS AFTERNOON. THIS IS HAPPENING WHERE MID LEVEL MOISTURE AND A WEAK VORTICITY AREA LINGERS BEHIND THE SHEAR AXIS. LOOK FOR DECENT BOUNDARY LAYER MOISTURE TO BE AROUND THROUGHOUT THE SHORT TERM...BUT THERE MAY BE SOME DRYING IN THE MID TO UPPER LEVELS. 20 CENTS WILL BE COMMON IN THE SHORT TERM FORECAST...BUT RAIN CHANCES GO UP A LITTLE FRIDAY NIGHT AS MODELS FLOAT A POSSIBLE MCS TOWARD THE AREA. FORECASTED TEMPS IN THE MID 90S FOR TOMORROW TAKE HEAT INDICES TO NEAR 100 DEGREES. ALTHOUGH THIS DOES NOT MEET THE HEAT ADVISORY CRITERIA OF 105...IT MAY BE WORTH SOME MEDIA MENTIONING. ELEVEN && .AVIATION... SCATTERED TSTMS DEVELOPING ALONG CONVERGENCE BOUNDARY FROM JUST SOUTH OF MLU TO SHV THEN NORTHWEST TO PRX. STORMS SHOULD DISSIPATE AFTER SUNSET. OUTSIDE OF CONVECTION MOSTLY VFR. SOME MVFR CIGS AGAIN POSSIBLE FROM 12/08Z THROUGH 12/15Z ALONG WITH VSBYS 3-5 MI IN FOG. WINDS SOUTHWEST AROUND 10 KT DEEP EAST TEXAS AND WEST TO NORTHWEST 10 KTS REMAINDER OF AREA. WINDS BECOMING MOSTLY LIGHT AND VARIABLE AFTER 12/01Z. /14/ && .PRELIMINARY POINT TEMPS/POPS... SHV 75 96 75 94 / 20 20 20 20 MLU 74 94 75 92 / 20 20 20 20 DEQ 70 92 72 89 / 20 20 20 30 TXK 73 93 74 91 / 20 20 20 20 ELD 73 94 74 91 / 20 20 20 20 TYR 75 94 76 92 / 20 20 20 20 GGG 75 95 75 93 / 20 20 20 20 LFK 75 96 76 94 / 20 20 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 11/14
Hazardous weather outlook, Jul 11, 12:00 PM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT WED JUL 11 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-121200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...AS MOISTURE AND HEATING...COMBINE WITH A WEAK UPPER LEVEL FEATURE OVER THE FOUR STATE AREA. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS LATE THURSDAY AFTERNOON...AND AGAIN THURSDAY NIGHT...AS A WEAK SURFACE FRONT AND ASSOCIATED UPPER LEVEL DISTURBANCE DRIFT SOUTH TOWARDS THE RED RIVER VALLEY. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF NORTHEAST TEXAS AND NORTH LOUISIANA FRIDAY...AND COULD BE ENHANCED FURTHER WITH DAYTIME HEATING. ISOLATED SEVERE THUNDERSTORMS CAN NOT BE RULED OVER THE AREA FRIDAY AND FRIDAY EVENING...WITH DAMAGING WINDS THE PRIMARY THREAT. HOWEVER...ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL FOR PRODUCING LOCALLY HEAVY RAINFALL AND DEADLY CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 11
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 4:14 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 46 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.